On a class of non-linear integral equations.
Mathematische Zeitschrift, Tome 72 (1959), pp. 175-183
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1959__72_183604,
author = {Zeev Nehari},
title = {On a class of non-linear integral equations.},
journal = {Mathematische Zeitschrift},
pages = {175--183},
year = {1959},
volume = {72},
zbl = {0092.10903},
url = {http://geodesic.mathdoc.fr/item/MZ_1959__72_183604/}
}
Zeev Nehari. On a class of non-linear integral equations.. Mathematische Zeitschrift, Tome 72 (1959), pp. 175-183. http://geodesic.mathdoc.fr/item/MZ_1959__72_183604/